dc.creator | Burcu, S. | es |
dc.creator | Bozkurt, Durmus | es |
dc.date | 2012-10-28 | |
dc.date.accessioned | 2025-03-31T13:12:20Z | |
dc.date.available | 2025-03-31T13:12:20Z | |
dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1143 | |
dc.identifier | 10.4067/S0716-09172012000300005 | |
dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/250927 | |
dc.description | We consider the weighted digraphs in which the arc weights are positive definite matrices. We obtain some upper bounds for the spectral radius of these digraphs and characterize the digraphs achieving the upper bounds. Some known upper bounds are then special cases of our results. | es |
dc.format | application/pdf | |
dc.language | spa | |
dc.publisher | Universidad Católica del Norte. | en |
dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1143/1141 | |
dc.rights | Copyright (c) 2012 Proyecciones. Journal of Mathematics | en |
dc.source | Proyecciones (Antofagasta, On line); Vol. 31 No. 3 (2012); 247-259 | en |
dc.source | Proyecciones. Revista de Matemática; Vol. 31 Núm. 3 (2012); 247-259 | es |
dc.source | 0717-6279 | |
dc.title | On the spectral radius of weighted digraphs | es |
dc.type | info:eu-repo/semantics/article | |
dc.type | info:eu-repo/semantics/publishedVersion | |